# SDR CALA2025081807888

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N27304
- Make and model: Boeing 737-8
- Aircraft serial: 67562
- Aircraft time: 8,378 hours, 2,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R GIRT BAR BLOCKED WILL NOT DISARM REMOVED DEBRIS FROM GIRT BAR CATCH. VERIFIED PROPER DOOR GIRT BAR OPERATION NO DEFECTS NOTED. OK TO CONTINUE. REF AMM 25-66-01-200-802. OK TO CONTINUE.
